MAUDE Adverse Event Report: AGA MEDICAL CORPORATION AMPLATZER TORQVUE DELIVERY SYSTEM; CATHETER, PERCUTANEOUS

AGA MEDICAL CORPORATION AMPLATZER TORQVUE DELIVERY SYSTEM; CATHETER, PERCUTANEOUS
Model Number 9-ITV07F45/80
Medical Device Problem Code Retraction Problem (1536)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/13/2018
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 2018, a 16mm amplatzer septal occluder (aso) and 7f amplatzer torqvue 45 delivery system (dtv45) were selected.During deployment, the device formed into a cobra shape and was difficult to resheath.A 9f amplatzer torqvue exchange system (etv) was used to remove the 16mm aso.A second 16mm aso was deployed using the original dtv45 delivery cable through the 9f etv to successfully complete the procedure.Per report the procedure was extended by 36 minutes.The patient did not have any adverse consequences and was discharged the next day.
 
Additional Manufacturer Narrative
The reported event of difficulty re-sheathing the occluder could not be confirmed.The investigation confirmed the device met functional specifications when analyzed at abbott under non-physiological conditions.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.The cause of the reported event remains unknown.

Brand Name
AMPLATZER TORQVUE DELIVERY SYSTEM
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
AGA MEDICAL CORPORATION
5050 nathan lane north
plymouth MN 55442
MDR Report Key8067145
Report Number2135147-2018-00202
Device Sequence Number13941490
Product Code DQY
UDI-Device Identifier00811806010816
UDI-Public00811806010816
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K072313
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/02/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/30/2021
Device Model Number9-ITV07F45/80
Device Catalogue Number9-ITV07F45/80
Device Lot Number6536730
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/08/2018
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 10/15/2018
Supplement Date Received by Manufacturer11/13/2018
Initial Report FDA Received Date11/13/2018
Supplement Report FDA Received Date12/02/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age2 YR
Patient Weight9